The Withdrawal.

I have been wrestling with actually sharing this with you guys… BUT, I did promise to share any postpartum depression issues with you all… because I know there’s someone else out there that is… or may in the future… go through what I went through….
I must be going through withdrawal. My body must know something is off. I have been slowly, but surely, lowering my postpartum drug dosage (approved by doctor) for the past 2 months.
While my mind was completely ready to quit….. My body seemed to be having a hard time with the change. I know the drug I was given was strong:… But, it’s just been so hard to ween myself off it.
4 weeks ago I lowered my dose to barely anything and felt I would soon be ready to drop it 100%…..  and, that’s exactly what I did. Sunday the 25th was the last day I took my postpartum drug.
While I know I’m happy to be finished with it…. My body is going through withdrawals. That must he what it is. I have a full body buzz that I can’t shake…. I feel spaced out…. (I’m told this is normal when finishing this sort of prescription). A long with the buzzing and spaciness there’s been a couple of panic attacks. I know I’ll be fine…. I just can’t wait for it to be completely out of my system.

signature

Categories: about me


Leave a comment!

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.